Ive been on nuvaring for 6months, on March 14th i took it out for my week out, my period has always been regualar it comes 5 days after taking it out. That week it did not come. i was suppose to put it back in on the 21st took a preg test it was negative. I did not put the ring back in as it was making me very emotional and moody. On the 23rd i got some brownish spotting. Now its 3 weeks later same week i would be taking the ring out, and no period yet. should i be worried or am i not waiting long enough? was it to early the last time i took a test? or am i in the clear? HELP!
Welcome to ehealthforum,
It is difficult to comment on the situation without examining you. The brown discharge could be due to contraceptive use itself, or be an indication for infections. If you suspect to be pregnant, visit your doctor/gynecologist for a thorough examination and blood/serum HCG test to rule out pregnancy before you put in a new Nuvaring.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.